# SDR REXA2025022500223

- Difficulty date: February 19, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 34,765 hours, 25,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT OUT.   R & R AT OVERWING EMERGENCY LIGHT HOUSING/BULB IAW AMM 33-51-15 OPS CHEC K GOOD.  PNON/OFF:2LA006954-00 SNON:PT318617 SNOFF:GLSB364
